Uniformly convex norms on Banach lattices
Figiel, T.
Studia Mathematica, Tome 67 (1980), p. 215-247 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:218317
@article{bwmeta1.element.bwnjournal-article-smv68i1p16bwm,
     author = {T. Figiel},
     title = {Uniformly convex norms on Banach lattices},
     journal = {Studia Mathematica},
     volume = {67},
     year = {1980},
     pages = {215-247},
     zbl = {0463.46014},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv68i1p16bwm}
}
Figiel, T. Uniformly convex norms on Banach lattices. Studia Mathematica, Tome 67 (1980) pp. 215-247. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv68i1p16bwm/